Alert archive / Kentucky / Tornado Warnings in 2022

Tornado Warning 12, NWS Louisville, KY

March 18, 20224 counties in Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this tornado warning at Mar 18, 2022, 10:43 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2022, 10:43 PM EDT (02:43 UTC)
Expired
Mar 18, 2022, 11:15 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 3 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 10:52 PM EDTTORNADOWest Point, KY75 YARD WIDE EF-0 TORNADO SKIPPED ACROSS WEST POINT AND ENDED NEAR THE OHIO VALLEY DRAGWAY IN THE SOUTHWEST TIP OF JEFFERSON COUNTY. ABOUT A DOZEN HOMES HAD ROOF AND SIDING DAMAGE.
Mar 18, 11:05 PM EDTTSTM WND DMGValley Station, KYREPORT OF TREE DOWN ON A HOUSE ON GRAFTON HALL RD. IN VALLEY STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2022-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2022-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

920 
WFUS53 KLMK 190243
TORLMK
INC061-KYC029-093-111-163-190315-
/O.NEW.KLMK.TO.W.0012.220319T0243Z-220319T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1043 PM EDT Fri Mar 18 2022

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Southeastern Harrison County in south central Indiana...
  Southeastern Meade County in central Kentucky...
  Southwestern Jefferson County in central Kentucky...
  North central Hardin County in central Kentucky...
  Northwestern Bullitt County in central Kentucky...

* Until 1115 PM EDT.
    
* At 1043 PM EDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles southeast of Brandenburg, moving
  northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Valley Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3787 8610 3793 8615 3815 8581 3802 8573
TIME...MOT...LOC 0243Z 236DEG 32KT 3793 8607 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
2 follow-up statements
605 
WWUS53 KLMK 190255
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1055 PM EDT Fri Mar 18 2022

KYC163-190305-
/O.CAN.KLMK.TO.W.0012.000000T0000Z-220319T0315Z/
Meade KY-
1055 PM EDT Fri Mar 18 2022

...THE TORNADO WARNING FOR SOUTHEASTERN MEADE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3802 8573 3794 8595 3797 8600 3800 8600
      3799 8603 3800 8605 3815 8581
TIME...MOT...LOC 0255Z 236DEG 32KT 3799 8596 

$$

INC061-KYC029-093-111-190315-
/O.CON.KLMK.TO.W.0012.000000T0000Z-220319T0315Z/
Harrison IN-Jefferson KY-Hardin KY-Bullitt KY-
1055 PM EDT Fri Mar 18 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
SOUTHEASTERN HARRISON...SOUTHWESTERN JEFFERSON...NORTH CENTRAL HARDIN
AND NORTHWESTERN BULLITT COUNTIES...
    
At 1055 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Valley Station, moving northeast at
35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Valley Station, West Point, Howard, Cupio, Rosewood, Evans Landing,
Barrallton, Fishtown, New Boston and Macedonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3802 8573 3794 8595 3797 8600 3800 8600
      3799 8603 3800 8605 3815 8581
TIME...MOT...LOC 0255Z 236DEG 32KT 3799 8596 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
576 
WWUS53 KLMK 190310
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1110 PM EDT Fri Mar 18 2022

INC061-KYC029-093-111-190319-
/O.EXP.KLMK.TO.W.0012.000000T0000Z-220319T0315Z/
Harrison IN-Jefferson KY-Hardin KY-Bullitt KY-
1110 PM EDT Fri Mar 18 2022

...THE TORNADO WARNING FOR SOUTHEASTERN HARRISON...SOUTHWESTERN
JEFFERSON...NORTH CENTRAL HARDIN AND NORTHWESTERN BULLITT COUNTIES
WILL EXPIRE AT 1115 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. A new Tornado 
Warning for southwest Jefferson County has been issued.

LAT...LON 3802 8573 3794 8595 3797 8600 3800 8600
      3799 8603 3800 8605 3815 8581
TIME...MOT...LOC 0309Z 236DEG 32KT 3805 8584 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 18, 8:00 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 18, 8:00 PM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
800 PM EDT Fri Mar 18 2022

...Updated Aviation Discussion...

.Short Term...(This evening through Saturday)
Issued at 325 PM EDT Fri Mar 18 2022

...Strong to Severe Storms Possible This Evening...

Closed upper low over Missouri is almost stacked with a 1001mb sfc
low between COU and STL. Upper trof is quite negatively tilted with
the axis extending into the Deep South, but the sfc cold front
stretches almost due south into NE Arkansas. A decent dry slot has
punched northward through western Kentucky into southern Indiana.

Convection is already developing along/ahead of the sfc front, and
should continue to blossom the rest of the afternoon, but moisture
supply has been iffy with dewpoints only in the lower/mid 50s. If
cells can get going, there are strong mid-level lapse rates and very
favorable low-level shear to support rotating storms capable of
producing large hail. We have less confidence in the storms becoming
sfc-based to produce damaging winds or tornadoes, but with progs of
roughly 500 J/kg for both CAPE and DCAPE, we can't rule it out.

Prime time for severe wx in our area will be from roughly 23Z from
Jasper to Rough River Lake to west of Bowling Green, through 04-05Z
from the I-75 corridor to Lake Cumberland. The best chances for
severe weather will be along and west of I-65, as the environment
will become less favorable as the storms push farther east.

Storms will push east of the I-75 corridor around midnight or
shortly thereafter. Sfc low lifts into the Great Lakes during the
day Saturday, but the flow remains cyclonically curved and temps
aloft are quite cold. Saturday will feature scattered showers and
areas of intermitent drizzle, with temperatures basically flatlined
near 50 through the day.

.Long Term...(Saturday night through Friday)
Issued at 325 PM EDT Fri Mar 18 2022

Synopsis...The medium range forecast begins with a fairly
progressive and amplified pattern across the CONUS. Initially, there
will be a pair of mid-level troughs in each coastal range flanking a
ridge building along the Mississippi River basin. By the middle of
next week the pattern will completely reverse as this time the West
Coast trough will move towards the central US to be sandwiched by
two ridges. The zonal flow will slow down substantially allowing the
trough to be rather stagnant and eventually develop a closed low.
This synoptic-scale set up translates to deep southwesterly flow and
enhanced theta-e transport over the Ohio Valley.

Sunday - Monday... After a sunless and breezy Saturday, conditions
will greatly improve on Sunday. The axis of the East Coast trough
will depart the area and increasing heights aloft associated with
the approaching ridge will provide clear skies and light
southwesterly winds. Also, hi-res models started to indicate a low
chance of fog during sunrise on Sunday and given the available pool
moisture and strong low-level subsidence this might not be out of
the question. Monday will still be dry and mostly sunny, but as the
day progresses a cloud deck will stream from the southwest. Temps
will be on the rise, especially on Monday, due to southerly WAA.

Tuesday - Thursday...The main story for this period will be the
possibility of periods of heavy rain and localized flooding
concerns. Overall, the GFS IVT forecast portrays a prolonged
residence time of fairly high moisture transport for the middle of
the week. Therefore, a combination of high precipitation efficiency
and residence time over the lower Ohio Valley might result in
widespread storm totals in the 2-3 in range with higher isolated
amounts. A decisive factor will be the antecedent soil moisture
conditions after this weekend event and how favorable the
environment can be for backbuilding and/or training. Last but not
least,the HEFS guidance is showing rivers along the Green River
basin exceeding the minor flood threshold by the second half of next
week.

Friday...As per the latest guidance, rain will be leaving central
Kentucky during the early morning hours as temps hang over the low
40s. Westerly winds and a slow clearing trend will take place in the
afternoon with highs in the upper 50s.

&&

.Aviation...(00Z TAF Issuance)
Issued at 800 PM EDT Fri Mar 18 2022

Line of showers and storms expected to push through the area later
this evening along a N-S oriented cold front. As the front
approaches, included 3-hour TEMPO groups at each of the sites to
cover most likely period for strong to severe thunderstorms to
occur, generally between 19/01Z-06Z. Reductions in visibility and
lower ceilings will also be possible within any storms. In the wake
of the cold front, ceilings are expected to MVFR range and even IFR
range at HNB/LEX and potentially SDF. These low clouds will hang
around through much of the remainder of the TAF period before
gradually scattering out by Saturday evening. Light rain and drizzle
will be possible through the overnight hours and into the day
Saturday beneath the low clouds.

Winds will remain out of the S/SW at around 10-15 kts ahead of the
front with gusts to 25 kts possible. Behind the front, expect winds
to shift to the west with gusts to 25 kts continuing through
Saturday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...RAS
Long Term...ALL
Aviation...JML
Hazardous weather outlook, Mar 18, 3:40 PM EDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
340 PM EDT Fri Mar 18 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-191945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
340 PM EDT Fri Mar 18 2022 /240 PM CDT Fri Mar 18 2022/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe storms are possible this evening ahead of an
approaching cold front. The strongest storms will be capable of
producing large hail, locally damaging winds, and possibly an
isolated tornado or two. The most likely time frame for severe
weather is between 6 PM and midnight, with the best chances west of
Interstate 65.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another storm system will bring heavy rainfall Tuesday into Wednesday,
possibly resulting in localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening.

RAS/ALL

In the hours before

Local storm report, Mar 18, 8:55 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     1 NW NEW PHILADELPHIA   38.64N 85.98W
03/18/2022                   WASHINGTON         IN   PUBLIC

            FEW TREES DOWN. POSSIBLE TORNADO.

&&

KF
Local storm report, Mar 18, 9:03 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND DMG     2 WSW SALEM             38.59N 86.14W
03/18/2022                   WASHINGTON         IN   PUBLIC

            TREES DOWN. POSSIBLE TORNADO.

&&

KF
Local storm report, Mar 18, 9:04 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     2 WSW SALEM             38.64N 85.98W
03/18/2022                   WASHINGTON         IN   PUBLIC

            CORRECTS LOCATION OF PREVIOUS TSTM WND DMG
            REPORT FROM 1 NW NEW PHILADELPHIA. FEW TREES
            DOWN. POSSIBLE TORNADO.

&&

KF
Special weather statement, Mar 18, 9:05 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
805 PM CDT Fri Mar 18 2022

KYZ024-026-027-061-190145-
Grayson KY-Butler KY-Ohio KY-Breckinridge KY-
805 PM CDT Fri Mar 18 2022

...A strong thunderstorm will impact portions of north central
Butler, northwestern Grayson, southwestern Breckinridge and Ohio
Counties through 845 PM CDT...

At 804 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hartford, moving east at 30 mph. Some rotation has been noted with
this storm. It may intensify.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Hartford around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3736 8712 3738 8709 3748 8711 3756 8704
      3765 8645 3730 8674 3727 8693 3726 8696
      3726 8697 3727 8698 3732 8699 3736 8703
      3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 0104Z 249DEG 28KT 3737 8696

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BJS
Special weather statement, Mar 18, 9:55 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
955 PM EDT Fri Mar 18 2022

KYZ024-027-028-190245-
Grayson KY-Hardin KY-Breckinridge KY-
955 PM EDT Fri Mar 18 2022

...A strong thunderstorm will impact portions of central Grayson,
southwestern Hardin and southern Breckinridge Counties through 1045
PM EDT/945 PM CDT/...

At 954 PM EDT/854 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles west of Leitchfield, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Leitchfield around 910 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3781 8607 3749 8588 3740 8656 3769 8658
TIME...MOT...LOC 0154Z 253DEG 33KT 3753 8645

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BJS
Special weather statement, Mar 18, 10:27 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
1027 PM EDT Fri Mar 18 2022

KYZ028-190300-
Hardin KY-
1027 PM EDT Fri Mar 18 2022

...A strong thunderstorm will impact portions of central Hardin
County through 1100 PM EDT...

At 1027 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Elizabethtown, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Elizabethtown around 1045 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3785 8582 3767 8572 3767 8573 3754 8610
      3757 8611 3757 8612 3770 8619
TIME...MOT...LOC 0227Z 244DEG 34KT 3765 8608

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:35 PM EDTSpecial Weather StatementLMKOhio25 min
Mar 18, 9:05 PM EDTSpecial Weather StatementLMKOhio40 min
Mar 18, 9:27 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio33 min
Mar 18, 9:55 PM EDTSpecial Weather StatementLMKGrayson50 min
Mar 18, 10:04 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin26 min
Mar 18, 10:18 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade27 min
Mar 18, 10:27 PM EDTSpecial Weather StatementLMKHardin33 min
Mar 18, 10:42 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson18 min
Mar 18, 10:43 PM EDTTornado WarningLMKBullitt, Hardin, Nelson32 min
Mar 18, 11:04 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson26 min
Mar 18, 11:05 PM EDTTornado WarningLMKBullitt, Jefferson25 min
Mar 18, 11:27 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Shelby, Spencer33 min
Mar 18, 11:27 PM EDTTornado WarningLMKJefferson, Oldham33 min
Mar 18, 11:51 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble39 min
Mar 18, 11:56 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby, Spencer34 min
Mar 19, 12:28 AM EDTSpecial Weather StatementLMKBoyle, Marion, Taylor47 min
Mar 19, 12:29 AM EDTSpecial Weather StatementLMKFranklin46 min
Mar 18, 8:07 PM EDTSevere Thunderstorm WarningLMKWashington23 min
Mar 18, 8:11 PM EDTTornado WarningLMKWashington34 min
Mar 18, 8:18 PM EDTSpecial Weather StatementLMKDubois27 min
Mar 18, 8:46 PM EDTSpecial Weather StatementLMKOrange29 min

Nearby

Tornado Warnings in Kentucky, 2022Tornado Warnings in Indiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.